# SDR C2XA09CL008

- Difficulty date: January 14, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 15,872 hours, 12,079 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100401
- Part serial: 1373
- Condition: Slow
- Location: Nlg Door
- Part time: 15,873 hours, 12,080 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

YIP FLIGHT NR 101 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MSG FOR 5 SECONDS ON GEAR RETRACTION.  MX INSPECTED AND REPLACED THE LT NOSE GEAR DOOR ACTUATOR.  OPS CHECKS WERE GOOD.
